# SDR TSAA9833116

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPC VISIT, CORROSION WAS FOUND ON THE OUTBOARD WING MAIN WING BOX LOWER SKIN.  CORRECT REWORK ACCOMPLISHED PER ALOHA ECO 1684.  AIRCRAFT RETURNED TO SERVICE.  TAT:  46,314:38 HOURS.  TAC:  59,862. (X)
